Les systèmes simples sont disjoints de ceux qui sont infiniment divisibles et plongeables dans un flot

Volume 84 / 2000

Jean-Paul Thouvenot Colloquium Mathematicum 84 (2000), 481-483 DOI: 10.4064/cm-84/85-2-481-483

Abstract

We prove that simple transformations are disjoint from those which are infinitely divisible and embeddable in a flow. This is a reinforcement of a previous result of A. del Junco and M. Lemańczyk [1] who showed that simple transformations are disjoint from Gaussian processes.

Authors

  • Jean-Paul Thouvenot

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image